U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Need doctor's help! will lexapro (escitalopram) cause genital rash?

2 doctor answers7 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
No: Lexapro (escitalopram) will not cause a genital rash.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lexapro (escitalopram) & Rash: Not likely. Have it looked at by your PCP for other causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.